Skip to Content

Does orencia cause back pain?

Responses (2)

ralady 7 Apr 2011

I am on Orencia and (1 1/2 years) and it has never caused me back pain.
Orencia seems to be the one med that is the easiest to our systems, is what my Dr. told me. Osteo arthritis and a myriad of other things can cause back pain. Your Dr will be the expert.
Cyn

Susan in SF 9 Aug 2013

I am taking Orencia. A few months ago, I had excruciating lower back pain for a few days. My rheumatologist later told me that 7% of Orencia experience bad back pain as a side effect. She told me to let her know if it happens again. As I type this laying don onto my cell phone, I'm in great pain from my back. I overall like Orencuia but cannot handle this side effect.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions